Hi, I have been having PVC"S for 2 years. I'm 31. It all started when I watched my mother die in my arms...I was traumatized and have never been the same since. I get PVC"S the minute I am not in control of my emotions . Wether I'm scared, nervous about a job interview, fightin with the kids, lack of sleep, PMS is a big on and so is ovulation!, conflicts and confrontation bring them on, excitment even good brings it on. I do alot of sports and if I get competitive there goes a PVC....adrenaline. I wish there was a medication I could take that would decrease the amount of adrenaline I produce! I don't smoke, no caffeine, no soda, lot's of exercise, diet is a big one...If I eat a diet high in potassium and magnesium I get less ...much less. Bananas and OJ with lots of green veggies every day saves me. Little red meat they make it worse...lot's of fish. ABSOLUTLY NO ARTIFICIAL SWEETNERS!!!! They are horrible. Drink atleast 2 litres. Yoga, Yoga....calms the soul. And finally I try to always be calm and rational ( am not always successful)
This takes some practice, but each time you do it the adrenaline rush decreases and you have more control over the emotion. Because of the plasticity of the brain where adrenaline addiction exists, it is easier to reverse than other addictions. Start with this simple mental exercise: Adrenaline energy flows from the brain down the spine and up the front of the body. When you feel the adrenaline energy start to build when the emotionally charged memory is triggered, be alert and tell yourself to stop the energy flow. Visually stop it with your mind and reverse it. Now move it forward down the front of your body and up your back in a forward motion like you are riding a bike. Use your hands to create momentum of the forward moving energy. This creates endorphins and a better fix. The first time you do this, you may laugh from the wonderful feeling produced by your brain and felt throughout your body. The difference? You feel BAD after an adrenaline rush and you feel GOOD after an endorphin rush. It takes some practice, but once you get hooked on endorphins you never look back.
I'm sorry about your mom. Very sad. I just want to mention that potassium is not good for anxiety. Please see Dr. Lam's website on adrenal fatigue. I have been going through a bad phase of AF the last two months, and it was partially brought on by lots of high potassium fruit I ate around Christmas time. Now I'm trying to deal with anxiety/fear/breathing problems/palpitations and sleep problems, which are difficult to heal, despite making lots of dietary and lifestyle changes. I hope you're feeling better than you did in 2008, and hope that this information is helpful to you. Otherwise, the other things you said you're doing all sound great, including magnesium. Vit B and C would also be very helpful to you. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.